# SDR UPS99830303

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FWD LWR FILLET AREA, FILLET ATTACH ANGLE CRACKED, STA 680 L31L-L32L.  FABRICATED AND INSTALLED ANGLE IAW DC8 SRM 53-2-0, 51-1-20D.
